# SDR UIEA20070067

- Difficulty date: February 5, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 62,240 hours, 12,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN FOUND WITH CORROSION JUST INBOARD OF OUTBOARD MIDSPAR FUSE PIN FITTING OF NR 4 PYLON.  CORROSION ON SAID WING LOWER SKIN REMOVED PER SRM 51-10-00.  HFEC ACCOMPLISHED, NO DEFECTS.  SKIN SHOT PEENED AND REPROTECTED.
